# SDR WX0A2024010531934

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N286NV
- Make and model: Airbus A320-214
- Aircraft serial: 4447
- Aircraft time: 41,745 hours, 27,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY FLASH LIGHT BATTERY INOP / R&R RH AFT EMERGENCY FLASH LIGHT BATTERY IAW S.I.P, OPS CHECK PERFORMED,OPS CHECK GOOD"
